# SDR 2003FA0000181

- Difficulty date: January 23, 2003
- Submitted: February 28, 2003
- Operation: General aviation
- Propeller: Rotol R3894123F25
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6607132886
- Part serial: 1140
- Condition: Cracked
- Location: Propeller
- Part time: 30,718 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR OVERHAUL AT TEARDOWN FOUND OUTER SLEEVE WAS CRACKED ON BLADE  S/N 1140.  CRACK APPROXIMATELY 4 INCHES LONG.  BALDE WAS REJECTED FROM FURTHER SERVICE.
